# SDR A6WA200740434

- Difficulty date: July 31, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FS 621 TO FS 625.30 INTERCOSTAL AT STRINGER 14L IS CRACKED NEAR RADIUS APPROX .8 INCH LONG.  (M)
